| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implant procedure, while inserting into eye lens did not unfold properly.The surgeon had to use back up lens to complete the surgery.Additional information has been requested and yet no new information available.